MAUDE Adverse Event Report: BIOMET 3I T3 PRO TAPERED IMPLANT 5/4MM (D) X 8.5MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO TAPERED IMPLANT 5/4MM (D) X 8.5MM (L); DENTAL IMPLANT
Catalog Number T3PT5485
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #19 was removed as there was an issue with the implant.After release for restoration, the restorative dentist was unable to seat final abutment/crown.Patient returned to the dentist and it was not able to seat any abutments, non-encode or encode alike.Doctor stated nothing wrong with the abutments.No surgical/ medical intervention was required for permanent damage.No other implant was placed to complete the procedure.No symptoms as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D9: device availability unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie received one (1) t3pt5485, (t3® pro tapered implant 5/4mm (d) x 8.5mm (l)) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use and was observed severely damaged around the external threads and collar regions, likely due to the removal process.Some damage to the implant's drive feature was identified.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2120001761.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120001761 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿damaged drive feature¿.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rmf rm-00053-haz rev.12, the most likely root cause determined from the investigation is incorrect techniques used during implant placement - customer error.Therefore, based on the available information, the implant malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
T3 PRO TAPERED IMPLANT 5/4MM (D) X 8.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21394621
Report Number0001038806-2025-00341
Device Sequence Number18339725
Product Code DZE
UDI-Device Identifier00844868046806
UDI-Public(01)00844868046806(17)280823(10)2120001761
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT5485
Device Lot Number2120001761
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic